# SDR SIMA20130623001

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 27,048 hours, 22,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: LA3015
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE MAIN CABIN DOOR UPPER AFT FRAME ROLLER OUT OF ROUND AND DIFFICULT TO ROTATE.  THE DOOR WAS DIFFICULT TO OPERATE.  ACFT REMOVED FROM SERVICE.  R & R ROLLER IAW AMM 53-21-02 AND OPS GOOD.  ACFT RETURNED TO SERVICE.
